The paper deals with the multivalued boundary value problemx' Є A(t, x)x + F(t, x) for a.a. t Є [a, b], Mx(a)+Nx(b) = 0 in a separable, reflexive Banach space E. The nonlinearity F is weakly upper semicontinuous in x. We prove the existenceof global solutions in the Sobolev space W1,p([a, b], E) with 1 < p < ∞ endowed with the weak topology. We consider the case of multiple solutions of the associated homogeneouslinearized problem. An example completes the discussion.

Boundary value problem for differential inclusions in fréchet spaces with multiple solutions of the homogeneous problem / I., Benedetti; Malaguti, Luisa; Taddei, Valentina. - In: MATHEMATICA BOHEMICA. - ISSN 0862-7959. - STAMPA. - 136:4(2011), pp. 367-375.

Boundary value problem for differential inclusions in fréchet spaces with multiple solutions of the homogeneous problem

MALAGUTI, Luisa;TADDEI, Valentina
2011

Abstract

The paper deals with the multivalued boundary value problemx' Є A(t, x)x + F(t, x) for a.a. t Є [a, b], Mx(a)+Nx(b) = 0 in a separable, reflexive Banach space E. The nonlinearity F is weakly upper semicontinuous in x. We prove the existenceof global solutions in the Sobolev space W1,p([a, b], E) with 1 < p < ∞ endowed with the weak topology. We consider the case of multiple solutions of the associated homogeneouslinearized problem. An example completes the discussion.
136
4
367
375
Boundary value problem for differential inclusions in fréchet spaces with multiple solutions of the homogeneous problem / I., Benedetti; Malaguti, Luisa; Taddei, Valentina. - In: MATHEMATICA BOHEMICA. - ISSN 0862-7959. - STAMPA. - 136:4(2011), pp. 367-375.
I., Benedetti; Malaguti, Luisa; Taddei, Valentina
File in questo prodotto:
File Dimensione Formato  
Benedetti Malaguti Taddei 2011 Brno.pdf

accesso aperto

Tipologia: Post-print dell'autore (bozza post referaggio)
Dimensione 133.59 kB
Formato Adobe PDF
133.59 kB Adobe PDF Visualizza/Apri
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

Licenza Creative Commons
I metadati presenti in IRIS UNIMORE sono rilasciati con licenza Creative Commons CC0 1.0 Universal, mentre i file delle pubblicazioni sono rilasciati con licenza Attribuzione 4.0 Internazionale (CC BY 4.0), salvo diversa indicazione.
In caso di violazione di copyright, contattare Supporto Iris

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11380/640263
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 2
  • ???jsp.display-item.citation.isi??? ND
social impact